Ask a Doctor and Get an Answer to Your Medical Question ASAP
Hello, my name is***** and I shall be assisting you today.
What is her age?
Do you know which implant she has?
Does she have any additional symptoms like pain or cramps in the lower abdomen, nausea, etc.?
Thank you for your response.
Alright, so it can take 3 months for the cycle to regulate itself after an abortion and when a contraceptive implant is placed it is common to have irregular periods or spotting and sometimes, no period at all for 6 months. As long as she does not have any other symptoms, she should be fine. So, in her case, both the abortion and the implant have contributed to the current situation. The implant more so than the abortion.
My goal is to give you the best experience possible! I hope I have earned a 5-star rating today. Please remember to rate my service by selecting the 5 stars at the top of the screen before you leave JA today. If you need more assistance, please use the reply box below and let me know. It has been my pleasure to assist you!
Lower abdominal cramps, foul-smelling discharge from the vagina, fever and back pain.
Glad I could assist.
Take good care and please do leave a 5-star rating for the service.